BIROn - Birkbeck Institutional Research Online

Browse by Journal and Volume

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author(s) | Date | School or Research Centre | No Grouping
Jump to: R
Number of items: 2.

R

Rattan, A. (2008) Stanley's character polynomials and coloured factorisations in the symmetric group. Journal of Combinatorial Theory, Series A 115 (4), pp. 535-546. ISSN 00973165.

Rattan, Amarpreet (2008) Stanley’s character polynomials and coloured factorizations in the symmetric group. Journal of Combinatorial Theory, Series A 115 (4), pp. 535-546. ISSN 0097-3165.

This list was generated on Mon Oct 20 23:48:11 2014 BST.